Pancyclicity when each cycle must pass exactly k Hamilton cycle chords.

Chaouche, F.A., Rutherford, C.G., and Whitty, R. (2015). Pancyclicity when each cycle must pass exactly k Hamilton cycle chords. Discussiones Mathematicae Graph Theory, 35(3), 533-539. doi: https://doi.org/10.7151/dmgt.1818

Abstract

More Information

Divisions: Schools > Business > Business and Enterprise
DOI: https://doi.org/10.7151/dmgt.1818
Date Deposited: 19 Dec 2017 14:46
Creators:
CreatorsORCID
Chaouche, FA
Rutherford, CG
Whitty, R
Item Type: Article
Creators: Chaouche, FA and Rutherford, CG and Whitty, R
Depositing User: LSBU Open Access Team
Last Modified: 22 Feb 2018 10:30
Item ID: 1732

Download

Text
C:\Users\ruthercg\Desktop\1212.3633.pdf - Accepted Version
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (87kB) | Preview

Export Citation

Share

Statistics

IRStats2

Downloads
Activity Overview
4Downloads
37Hits

Statistics for this record are available via IRStats2